MathSciNet Relay Station
MathSciNet bibliographic data
MR2210887 34C05 (34C20 37C10 37G05)
Álvarez, M. J.; Gasull, A. Generating limit cycles from a nilpotent critical point via normal forms. J. Math. Anal. Appl. 318 (2006), no. 1, 271–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement